Advances in Applied Mathematical Analysis (AAMA)

Volume 4  Number 1  (2009)





Starlike Functions Defined by Ruscheweyh Derivative 
pp. 1-19
Authors: Ghorban Rajabikafshgar and S. Latha

Some Properties Relating to the Generalized Mittag-Leffler Function 
pp. 21-30
Authors: Tariq O. Salim

Hyers-Ulam-Rassias and Ulam-Gavruta-Rassias Stability of Generalized Quadratic Functional Equations
pp. 31-38
Authors: Gh. Abbaspour Tabadkan and A. Rahmani

Duality for Non Smooth Multiobjective Fractional Programming Under Generalized V- -Invexity
pp. 39-49
Authors:  Rajani. B. Dash, Dhirendra. K. Dalai, Narayan Misra

An Integral Operator and Its Application on Certain Classes of Analytic Functions
pp. 51-62

Authors:  Khalida Inayat Noor and Saqib Hussain


A Mathematical Approach to one Dimensional Burgers' Equation 
pp. 63-72
Authors:  S. Dhawan

On Quasi sg-open and Quasi sg-closed Functions
pp. 7378
Authors: Ravi, G. Ramkumar and S. Chandrasekar


Subordination Properties of Certain Class defined by Al- Oboudi Differential Operator
pp. 79-86
Authors: H. M. Hossen

On Subclasses Of Analytic And Univalent Functions
pp. 87-93
Authors: Oladipo A. T.




 All rights are reserved with Research India Publications                             Home  Journals  Contact